User Profile
I had sex with my gf a week ago it was her 7th day of menstrual cycle she also take U72 in 12 hours Now after a week she is getting dark brown discharge and blood spooting what are the possible reasons plz help


Did you find this post helpful?
First Helper User Profile
|

User Profile
replied September 21st, 2015
Sexual Health - Women Answer A53929
Hi! Thanks for your query on eHealth Forum!

If your girl-friend took the emergency contraceptive on 7-8th day of her cycle, then, usually it is effective in preventing ovulation. This can prevent pregnancy.

However, emergency contraceptives cause withdrawal bleeds, spotting, discharges—brownish/pinkish. Also, these can cause earlier or later than normal periods.

So, if you plan to be sexually active, the she must use regular birth control pills. Alternatively, you could use barrier contraceptives like condoms. Hope this helps! Take care!


|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control - Men , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.